# SDR AALA202206271931

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,465 hours, 32,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1577
- Condition: Damaged
- Location: Zone 800 - Doors
- Part time: 71,465 hours, 32,623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CUT ON PASSENGER CREW DOOR 831 SEAL OF GAUGE VISOR CYLINDER DOOR DAMPER. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 831 PER AMM  52-11-14-400-001-B
